# SDR CALA2016062700388

- Difficulty date: June 27, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 50,190 hours, 16,473 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Defective
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1, L/E FLAP TRANSIT LIGHT INTERMITTENTLY FLICKERS ON AMP; OFF ON THE FWD AND OVERHEAD PANELS, DIVERTED, IAW FIM 27-88-00-810-814, NO FAULTS NOTED FOR NR 1 L/E FLAP.  R & R NR 4 SLAT RETRACT SENSOR S1096 & AMP; NR 4 SLAT INBD SENSOR S1001.  ALL OPS CHECKED GOOD IAW 27-88-1 1-700-801.
